# SDR SWAA2020020441010

- Difficulty date: February 1, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 67,608 hours, 39,988 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN LANDING GEAR FORWARD TRUNNION FITTING UPPER OUTBOARD LUG OUTBOARD FACE HAD CORROSION.          / ACCOMPLISHED E.A 1-A57-3246 ON UPPER OUTBOARD TRUNNION FITTING LUG.
